Acta Mathematica, 1955, Volume 94

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] On the maximum term and the rank of an entire function

S. K. Singh

TBD mathscidoc:1701.331110

Acta Mathematica, 94, (1), 1-11, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Problèmes aux limites en théorie des distributions

J. L. Lions

TBD mathscidoc:1701.331111

Acta Mathematica, 94, (1), 13-153, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Problèmes aux limites sur des espaces fibrés

J. L. Lions L. Schwartz

TBD mathscidoc:1701.331112

Acta Mathematica, 94, (1), 155-159, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the theory of general partial differential operators

Lars Hörmander Lund

TBD mathscidoc:1701.331113

Acta Mathematica, 94, (1), 161-248, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 1690 downloads ] [ 0 comments ] [ Cited by 186 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Mean values over the space of lattices

C. A. Rogers Birmingham

TBD mathscidoc:1701.331114

Acta Mathematica, 94, (1), 249-287, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 619 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Hypergeometric functions

N. E. Nørlund Copenhagen

TBD mathscidoc:1701.331115

Acta Mathematica, 94, (1), 289-349, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 1146 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved